# SDR CHQA20000039

- Difficulty date: September 24, 2000
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N125CH
- Make and model: Saab SF340A
- Aircraft serial: 340A125
- Aircraft time: 28,934 hours, 34,573 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Part number: 7769022
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED THE RIGHT BLEED FAULT LIGHT ILLUMINATED DURING CLIMBOUT.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE DUAL TEMP CONTROL VALVE, GROUND RAN WITH ALL INDICATIONS NORMAL.
